Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Surgery done for kidney stone. Have burning anus. Using stool softener. Could this be IBS, piles or fissure?

DOCTOR OF THE MONTH - Jan 2013
Jan 2013
User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2003
Answered : 1658 Questions
Question
I am a 27 year old male, I had constipation problem from my childhood and I regularly pass tool every morning but I do have to struggle for it. I did ignore the problem for some time now, recently I had a severe attack of diarrhea which went for a few weeks and due to a wedding of a close member in the family I ignored the problem. A Couple of weeks back when my stool started to become hard I had severe pain in my anus and visited a couple of doctors, one being a ayurvedic doctor diagnosed I had fissure and gave medicine to cure it and, if not healed, he recommended a surgery. To get a second opinion I visited a MBBS doctor who examined and said that it is not severe and prescribed a stool softener to be used for 10 days. The current situation is that I don’t have pain but when I eat little spicy food or consume anything which generates heat worsens the condition. I feel after every meal that my stomach is bloated than usual and I get this urge to pass stool. The situation becomes normal when I drink buttermilk and take little care but some days when I eat normally the problem comes back again . Also both the doctors recommended that I should have plenty of water and I had been drinking close to 4 liters per day and added a lot of fruits in my diet. Since the problem I go to loo 3-4 times in a day and I will have burning sensation in my anus for a few hours. There has never been any blood in my stool except that on occasions I do feel like passing glass. I don’t know whether I have IBS or Piles or Fissure and I used Himalaya Pilex for a week which showed some improvement. However whenever I consume alcohol or eat anything that creates heat makes the pain unbearable. I recently under went a surgery for a 6mm kidney stone in my right Kidney. Even though I don’t face any problem with the kidney stone and all but I still do have a DJ stent in my body. Is this the reason for the heat in my body? Do I have IBS given to the fact that there was no blood what so ever in my stool? The kidney stone and the constipation are the outcomes of not drinking a lot of water which I have realized now and I am taking proper measures. The pain when I pass stool and the burning sensation in the area are really bothering me and could anything to get rid of them to have a normal life. P.S: undergoing surgery for the stent removal next week.
Posted Sun, 2 Sep 2012 in Digestion and Bowels
 
 
Answered by Dr. Mayank Bhargava 25 minutes later
Hi XXXXXX,

Thanks for posting your query.

You have mentioned "recently I had a severe attack of diarrhea" that was induced by any laxative or by any infection.

You should consult with surgeon or gastro-physician.

You may have diarrhea because of laxative or because of gastroenteritis.

Bloating of abdomen with increased frequency of using washroom indicates some sort of infection.

Yes,constipation may cause anal fissure/ piles and after proper examining the nature of illness can be decided.

Both of these diseases have separate treatment.

No,DJ stent will never cause hot sensations.

You should avoid milk and take proper laxatives after consultation with treating physician.

Put your query if you have.

Best regards,

Dr.Mayank Bhargava
Above answer was peer-reviewed by
 
Follow-up: Surgery done for kidney stone. Have burning anus. Using stool softener. Could this be IBS, piles or fissure? 1 hour later
Hi Doctor,

The diarrhea was because of the infection that I believe a few of my friends have had the same problem after consuming the wedding feast, I mentioned about. If it is because of an infection is it possible for it to continue to pose problem for more than 3 months? I will get my stool sample checked if I have any infection. Could you please let me know what else should I get checked along with any precautions that I should take till that time? Also since the Diarrhea attack I felt that the stool was completely normal except for the hardening of stool which happeed for a brief period of time.

 
 
Answered by Dr. Mayank Bhargava 1 hour later
Hi XXXXXXX,
Yes, Acute bacterial gastroenteritis may persist for months before diagnosis and treatment.
You should consult with physician for complete antibiotic course.
As such there is no utility of stool examination as normal commensal bacteria are also present in stool examination and pus cells in stool are also normal findings.
Take care,
Dr. Mayank Bhargava
Above answer was peer-reviewed by
 
Follow-up: Surgery done for kidney stone. Have burning anus. Using stool softener. Could this be IBS, piles or fissure? 1 hour later
Hi Doc,

Before I close it one last question, when I had the surgery for kidney stone removal, I was on antibiotics for a week will those be different from the ones that effects the gastroenteritis bacteria?

-XXXXXXX
 
 
Answered by Dr. Mayank Bhargava 6 minutes later
Hi,
Kindly give the name of prescribed antibiotics, although urinary specific medicine are different from antibiotics used in gastroenteritis.
Sincerely,
Dr. Mayank Bhargava
Above answer was peer-reviewed by
 
Follow-up: Surgery done for kidney stone. Have burning anus. Using stool softener. Could this be IBS, piles or fissure? 4 minutes later
Tab. Taxim-o 200mg - 7 days
Tab. Voveran - 5days
Tab. Urispas - 5 days
Tab.Pantop - 7 Days
 
 
Answered by Dr. Mayank Bhargava 2 minutes later
Hi,
Out of all these medicine, only Taxim-o is effective in gastroenteritis.
You should also take ofloxacin+ tinidazole/ ornidazole on written prescription.
Take care,
Dr. Mayank Bhargava
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor